# SDR CA101027002

- Difficulty date: February 24, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Cessna 560XL
- Aircraft time: 561 hours, 162 cycles
- Engine: Pwc PW545B
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transmitter
- Part number: 99124641
- Condition: Failed
- Location: Oil Pressure
- Part time: 688 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ENG OIL PRESSURE IN FRITE INDICATING LOSS OF OIL PRESSURE FOUND WITH TROUBLE SHOOTING ON GROUND, THE ENG OIL PRESSURE WAS NORMAL AND INDICATION AT FAULT OIL PRESSURE TRANSMITTER WAS FAILING GIVING LOWER OIL PRESSURE INDICATION THAN THE ENGINE WAS GENERATING.  REPLACED OIL PRESS TX AND INDICATION WAS CORRECTED
